# SDR 9902629984

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- System (JASC): 5311 · Fuselage Main, Frame
- Part: T-Cap
- Condition: Damaged
- Location: Fs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND T CAP OF FRAME DAMAGED AT TWO PLACED X=27L AND X=27R.    REPAIRED PER EA 99-164428.  (P/N 9911838-5)
